# SDR DL767961519

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MILW227591618
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY TRACK LIGHTS ARE OUT.  REPAIRED BROKEN WIRE ON TRACK, CHECKS GOOD.
